MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24681
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Embolism (1829)
Date of Event 11/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that balloon rupture and embolization occurred.The target lesion was located in the superior femoral artery.A 6.0 x100, 135cm charger balloon catheter was advanced for dilatation.However, upon inflation, the balloon ruptured and left an embolus behind.No known further patient complications were reported.
 
Event or Problem Description
It was reported that balloon rupture and embolization occurred.The target lesion was located in the superior femoral artery.A 6.0 x100, 135cm charger balloon catheter was advanced for dilatation.However, upon inflation, the balloon ruptured and left an embolus behind.No known further patient complications were reported.It was further reported that contrast was observed after the balloon ruptured and no part of the balloon was left inside the patient's body.

Brand Name
CHARGER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9490436
Report Number2134265-2019-15918
Device Sequence Number19217880
Product Code FGE
UDI-Device Identifier08714729804291
UDI-Public08714729804291
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2022
Device Model Number24681
Device Catalogue Number24681
Device Lot Number0024380446
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer01/09/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;